Generalized fuzzy bi-ideals of semigroups


KAZANCI O., YAMAK S.

SOFT COMPUTING, vol.12, no.11, pp.1119-1124, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 11
  • Publication Date: 2008
  • Doi Number: 10.1007/s00500-008-0280-5
  • Journal Name: SOFT COMPUTING
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1119-1124
  • Keywords: fuzzy subsemigroup, belong to, quasi-coincident with, (is an element of,is an element of boolean OR q)-fuzzy bi-ideals, ((is an element of is an element of)over-bar boolean OR(q)over-bar)-fuzzy bi-ideals, MANY-VALUED IMPLICATIONS, INTERIOR IDEALS, SUBGROUP, SETS
  • Karadeniz Technical University Affiliated: Yes

Abstract

After the introduction of fuzzy sets by Zadeh, there have been a number of generalizations of this fundamental concept. The notion of (is an element of,is an element of boolean OR q)-fuzzy subgroups introduced by Bhakat is one among them. In this paper, using the relations between fuzzy points and fuzzy sets, the concept of a fuzzy bi-ideal with thresholds is introduced and some interesting properties are investigated. The acceptable nontrivial concepts obtained in this manner are the (is an element of,is an element of boolean OR q)-fuzzy bi-ideals and ((is an element of is an element of) over bar boolean OR(q) over bar)-fuzzy bi-ideals, which are extension of the concept of a fuzzy bi-ideal in semigroup.